# SDR TWAA9804108

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screws
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, FOUND RT WING LOWER TRAPEZOIDAL PANEL OUTBOARD OF MAIN GEAR TRI-WING SCREWS BROKEN LOOSE AT FORWARD OUTBOARD END.  INSTALLED DOUBLER PER SRM 51-40-2 AND FASTENER PR SRM 51-30-3.  (M)
